# SDR WX0A2021110373861

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N251NV
- Make and model: Airbus A320-214
- Aircraft serial: 7838
- Aircraft time: 11,507 hours, 5,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ABOVE ROW 31 INOP. / DEFERRED LIGHT IAW MEL 33-50-02B CAT C DMI# 87272 PER MOC JERRY. INOP PLACARD INSTALLED."
